Envelopes and partial least squares regression

Su, Z., Helland, I. S., Cook, R. D. . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2013. 75 (5) :851-877

Locate this article in:

Bibtex

@article{CIS-448977,
  Author = {Su, Z. and Helland, I. S. and Cook, R. D.},
  Title = {Envelopes and partial least squares regression},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {75},
  Number = {5},
  Year = {2013},
  Pages = {851--877},
  Keywords = {}
}

Similar articles